Klinische Padiatrie · 1979
[Congenital atrial flutter with hydrops fetalis caused by tocolytic therapy (author's transl)].
Аннотация на английскомСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Beitzke A, Winter R, Zach M, Grubbauer H M
Аннотация
A 31-year-old healthy woman received Ritodrine (Pre-Par) from the 26th week of gestation because of twin pregnancy. Three weeks before birth continous intravenous medication with the same drug was commenced because of premature uterine contractions. Five days later a heart rate of over 200/minute was noted in one of the twins. This tachycardia persisted until birth while the heart rate of the other twin remained normal. At 33 weeks monozygotic female twins were delivered after artifical rupture of membranes. One twin was normal, birth weight 1.6 kg. The other baby showed persistent atrial flutter, was hydropic (weight 2.75 kg) and suffered from gross cardiac failure. Atrial flutter was converted to sinus rhythm one hour after birth by DC-countershock. Digoxin was commenced, the child rapidly improved and now still remains in sinus rhythm six month later.